# SDR DALA2016062504914

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED STA 832 AT LONGERON 30.  FRAME AT STA 832, L30, REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS IAW SRM 53-20-07, REPAIR 3.  HEAT TREAT REPAIR PARTS 7075-T6 IAW CWO 68433-0018.  INSTALLED REPAIR IAW SRM 53-20-07, REPAIR 3, FIG 201.
